| Model Number |
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/31/2023, it was reported by an arthrex employee via email that an ar-2324bcctt biocomposite swivelock anchor was pulled out from the patient's body during an mcl repair surgery on (b)(6) 2023.No additional information was provided.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: h6.Review of this complaint confirmed the event summary code selection.The contribution of the device to the reported event could not be determined as the device was not available for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The most likely cause of the failure was assessed to be a use error of the device.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per wi-000100100.